Global and Asymptotic Stability of Operator-Difference Schemes

Jovanović, Boško S
April 2004
Computational Methods in Applied Mathematics;2004, Vol. 4 Issue 2, p192
Academic Journal
No abstract available.


Related Articles

  • ASYMPTOTIC STABILITY OF A THREE-LEVEL OPERATOR-DIFFERENCE SCHEME. Jovanović, B. S. // Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 4, p405 

    Asymptotic stability of linear three-level operator-difference schemes is investigated in the case of commutative operators. Some new a priori estimates are obtained.

  • Dynamically Consistent Non-Standard Finite Difference Schemes for the MSEIR Epidemiological Model. Anguelov, Roumen; Dumont, Yves; Lubuma, Jean M.-S.; Shillor, Meir // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p1213 

    We construct a family of non-standard finite difference schemes that are dynamically consistent with the MSEIR model in the sense that they replicate the global asymptotic stability of the disease-free equilibrium, the local asymptotic stability of the endemic equilibrium, as well as the...

  • Stability Analysis of Diffusive Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes. Tian, Yanling; Weng, Peixuan // Acta Applicandae Mathematica;Jun2011, Vol. 114 Issue 3, p173 

    The stability of a diffusive predator-prey model with modified Leslie-Gower and Holling-type II schemes is investigated. A threshold property of the local stability is obtained for a boundary steady state, and sufficient conditions of local stability and un-stability for the positive steady...

  • THE STABILITY CONCEPT IN CASE OF A DYNAMIC ECONOMIC SYSTEMS. Lolea, Raluca Luana // Annals of Eftimie Murgu University Resita, Fascicle II, Economi;2011, p296 

    This paper defines the stability concept, in case of a dynamic economic system, presenting the Lyapunov theorem. The equivalent terms of different kind of stability, asymptotical or globally asymptotical stability of discrete dynamic systems, are remembered.

  • Nonlinear adaptive control scheme for parallel robot in task space. CHEN Yi-mei; ZHANG Qiang // Journal of the Tianjin Polytechnic University / Tianjin Gongye D;Jun2014, Vol. 33 Issue 3, p55 

    A new nonlinear adaptive control approach is proposed for a kind of parallel robot. In comparison with the existing adaptive control schemes, the parameterization expression of the model parameters is not needed in the proposed approach according to the properties of the parameters in the...

  • Asymptotic Stability of First- and Second-Order Operator-Differential Equations. Jovanović, B. S.; Matus, P. P. // Differential Equations;Mar2003, Vol. 39 Issue 3, p414 

    Discusses the asymptotic stability of first- and second-order operator-differential equations. Cauchy problem; Priori global and asymptotic stability estimates in the Sobolev spaces; Linear operator equations.

  • Global Dynamics and Bifurcations of Two Quadratic Fractional Second Order Difference Equations. Kalabušić, S.; Kulenović, M. R. S.; Mehuljić, M. // Journal of Computational Analysis & Applications;Jul2016, Vol. 21 Issue 1, p132 

    We investigate the bifurcations and the global asymptotic stability of the following two difference equation ... where all parameters and initial conditions are positive.

  • LONG TIME NUMERICAL STABILITY AND ASYMPTOTIC ANALYSIS FOR THE VISCOELASTIC OLDROYD FLOWS. Kun Wang; Yinnian He; Yanping Lin // Discrete & Continuous Dynamical Systems - Series B;Jul2012, Vol. 17 Issue 5, p1551 

    In this article, we study the long time numerical stability and asymptotic behavior for the viscoelastic Oldroyd fluid motion equations. Firstly, with the Euler semi-implicit scheme for the temporal discretization, we deduce the global H2-stability result for the fully discrete finite element...

  • Analysis of A Eco-epidemiological Model With Disease in the Predator. Yong-po zhang; Ming-juan ma; Ping zuo Xin liang // Applied Mechanics & Materials;2014, Issue 536-537, p861 

    In this paper we formulated and analyzed a eco-epidemiological model with disease in the predator, analysis of the existing conditions of equilibrium point, the sufficient condition of the local asymptotical stability of the equilibrium was studied with the method of latent root, the global...

  • A Control Lyapunov Function Approach to Stabilization of Affine Nonlinear Systems with Bounded Uncertain Parameters. Zhang, Wei; Su, Housheng; Cai, Xiushan; Guo, Hui // Circuits, Systems & Signal Processing;Jan2015, Vol. 34 Issue 1, p341 

    This paper considers the robust stabilization problem of a class of affine nonlinear systems with bounded uncertain time-invariant parameters. A robust control Lyapunov function (RCLF) is introduced for the considered system. Based on the RCLF, a globally asymptotically stabilizing controller is...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics